# SDR UIEA2021040300826

- Difficulty date: April 3, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,890 hours, 20,771 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LEFT ENGINE START, LEFT ENGINE START VALVE DISCRETE LIGHT CYCLED AN AND OFF WHEN "GRD" WAS SELECTED. EICAS L ENG STARTER MSG WAS NOT DISPLAYED( TRANSFERRED TO MDDR 144784 IAW MEL 80-00-01-01, CAT C, 3 APR 21 )
